Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Pure state extensions of the trace on the Choi algebra


Authors: Aldo Lazar, Sze-Kai Tsui and Stephen Wright
Journal: Proc. Amer. Math. Soc. 102 (1988), 957-964
MSC: Primary 46L30
MathSciNet review: 934874
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Pure state extensions of a nonhyperfinite $ {\text{I}}{{\text{I}}_1}$-factor state on the Choi algebra to the Cuntz algebra $ {O_2}$ is constructed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L30

Retrieve articles in all journals with MSC: 46L30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0934874-7
PII: S 0002-9939(1988)0934874-7
Keywords: Factor state extensions, type $ {\text{I}}{{\text{I}}_1}$ factors, pure state extension, the reduced $ {C^*}$-algebra of a discrete group
Article copyright: © Copyright 1988 American Mathematical Society